Hail, Clinton
- When
- June 2, 3:05 PM EST
- Where
- Clinton County, Peru
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 44.580, -73.530
Penny size hail covering the back deck of a house in Peru.
A backdoor cold front and mid-level disturbance moved into a moderately unstable airmass during the afternoon of the 2nd and resulted in the development of showers and thunderstorms across northern New York. Some of these thunderstorms were locally severe, which produced damaging winds that knocked down trees and powerlines in Norwood, Parishville (St.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BTV wrote it up.
A backdoor cold front and mid-level disturbance moved into a moderately unstable airmass during the afternoon of the 2nd and resulted in the development of showers and thunderstorms across northern New York. Some of these thunderstorms were locally severe, which produced damaging winds that knocked down trees and powerlines in Norwood, Parishville (St. Lawrence county) and Bloomingdale (Essex county) as well as large hail of 3/4 inch diameter or greater in Peru (Clinton county), Stockholm Center (St. Lawrence county), Rainbow Lake (Franklin county) and up to half-dollar size hail in Saranac Lake (Franklin county).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Jun 2, 1:15 PM EST, 1 hour 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 215 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH #331 IN EFFECT UNTIL 8 PM ALL AREAS EXCEPT FAR NRN/NERN VT... .SYNOPSIS... A STATIONARY FRONT...WHICH HAS MEANDERED ACROSS THE NORTH COUNTRY OVER THE PAST SEVERAL DAYS...WILL CONTINUE TO INFLUENCE THE REGION TODAY INTO SUNDAY...WITH WIDELY SCATTERED TO SCATTERED SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS MAY ONCE AGAIN CONTAIN STRONG GUSTY WINDS AND SMALL HAIL THIS AFTERNOON...MAINLY FROM THE CHAMPLAIN VALLEY SOUTH AND WEST. BY LATER SUNDAY NIGHT INTO MONDAY...WIDESPREAD RAINFALL WILL OVERSPREAD THE REGION FROM THE SOUTH...AS THE REMNANTS OF TROPICAL STORM BARRY MOVE NORTHWARD INTO NEW ENGLAND...IN RESPONSE TO AN APPROACHING UPPER TROUGH OF LOW PRESSURE ADVANCING EASTWARD FROM THE GREAT LAKES STATES. && .NEAR TERM /THROUGH TONIGHT/... HAVE UPDATED PRODUCTS TO ACCOUNT FOR RECENTLY ISSUED SVR WATCH #331 EFFECTIVE THRU 00Z. IT APPEARS WE/LL HAVE ISOLATED STORMS MOVING OFF THE HIGHER TERRAIN IN THE ADIRONDACKS INTO THE CHAMPLAIN VLY/RUTLAND COUNTY DURING THE NEXT 1-3 HRS. ALSO...CONVECTION DEVELOPING WEST OF THE ST. LAWRENCE VALLEY WILL MOVE INTO FAR NRN NY THRU LATE AFTN AND WILL ALSO HAVE AN ASSOCIATED LOCALIZED DAMAGING WIND/HAIL THREAT. ISOLD SHOWERS AND AFTN/EVENING TSTMS WILL CONTINUE AS PRIMARY FOCUS TODAY. AIR MASS IS RELATIVELY MOIST WITH SFC DEWPOINTS IN THE LOW TO MID 60S AREAWIDE. A STATIONARY FRONT EXTENDS FROM NW-SE VCNTY OF THE INTERNATIONAL BORDER WITH ISOLD SHOWERS NEAR THE BOUNDARY AT 1415Z FROM JUST SOUTH OF KMSS TO KBTV TO KMPV. EXPECTATION IS FOR BEST AIR MASS DESTABILIZATION TO OCCUR ALONG OUR SRN/WRN CWA WHERE SKIES ARE MOSTLY SUNNY ATTM. ANTICIPATE SBCAPE VALUES 1000-1500 J/KG ACROSS RUTLAND/WINDSOR COUNTIES AND ALSO ACROSS PORTIONS OF THE NRN ADIRONDACKS AND ST. LAWRENCE VLY BY MID AFTN. SFC-6KM SHEAR WILL BE STRONGEST TO THE NORTH /AROUND 40KTS/...BUT SUFFICIENT /AROUND 30KTS/ IN AREA OF BEST SBCAPE TO ALLOW FOR SOME STORM ORGANIZATION AND SVR THREAT THIS AFTN/EVE. INSTABILITY WILL BE LOWEST ACROSS NERN VT. DEEP-LAYER FORCING MAY ALSO BE AIDED BY APPARENT MID-LVL VORT IN WV IMAGERY CROSSING GEORGIAN BAY VCNTY AT 14Z. NAM12 INDICATES THIS FEATURE...THOUGH IT APPEARS AFFECTED BY CONVECTIVE DEVELOPMENT AS IT TRACKS INTO NRN NY BY 00Z. WILL ISSUE AN SPS TO HIGHLIGHT ISOLD SEVERE THUNDERSTORM POTENTIAL THIS AFTERNOON...ESPECIALLY FROM THE CHAMPLAIN VLY SOUTHWARD AND WESTWARD. MAIN THREAT WOULD BE LOCALIZED SEVERE DOWNDRAFT WINDS AND POSSIBLE SVR HAIL WITH STRONGEST CORES. && .SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/... ANY LINGERING CONVECTION THIS AFTERNOON SHOULD THEN WANE INTO THE EVENING HOURS WITH LOSS OF OVERALL FORCING/LIFT...THEN POTENTIALLY REDEVELOP ACROSS WRN ZONES LATER AT NIGHT AS ADDL ENERGY ACROSS SC ONTARIO RIDES SOUTHEASTWARD ALONG MID LVL BAROCLINIC ZONE. WILL CARRY AN OVERALL 20 POP SE INCREASING TO 40 NW AFTER MIDNIGHT ALONG WIT LIGHT WINDS AND PATCHY FOG. TEMPS TO REMAIN ON THE MILD SIDE..RANGING GENERALLY FROM THE M50S TO L60S AREA WIDE. INTERESTING AND SOMEWHAT CHALLENGING FCST THEN OCCURS BY SUNDAY AFTERNOON INTO MONDAY AS REMNANTS OF TROPICAL STORM BARRY ADVANCE NORTHWARD TOWARDS NEW ENGLAND. OPERATIONAL SOLNS STILL REMAIN IN GENERAL AGREEMENT ON DEVELOPING RATHER ROBUST CONVECTION ACROSS THE REGION DURING THE AFTERNOON ON SUNDAY...DESPITE PLACEMENT OF MID TO UPPER LVL RIDGE AXIS ATOP REGION. THIS APPEARS TO BE IN RESPONSE TO BAND OF RATHER STRONG BNDRY LYR MOISTURE CONVERGENCE DEVELOPING AS TROPICAL ENVELOPE PUSHES NORTHWARD INTO EXISTING AIRMASS ACROSS REGION. HAVE SEEN THIS TYPE OF SETUP BEFORE...AND IT CAN BE FAIRLY INNOCUOUS AND POTENTIALLY CONCERNING...ESP CONSIDERING RATHER HIGH PWATS AND SUCH LIGHT WINDS ALOFT. THIS WOULD ARGUE FOR SLOW MOVEMENT IN ANY CONVECTION THAT DOES DEVELOP...WITH SOME LOCALIZED FF CONCERNS IN STRONGER ACTIVITY. WILL OPT TO INCLUDE ADDL ENHANCED WORDING FOR LOCALLY HVY RAFL ACCORDINGLY DURING THE AFTERNOON HOURS. BY SUNDAY EVENING INTO MONDAY...BROAD AND DEEP TROPICAL AIRMASS/MOISTURE THEN OVERSPREADS MUCH OF NEW ENGLAND/ERN NY FROM THE SOUTH...WITH WIDESPREAD RAFL PUSHING NORTHWARD ACROSS AREA. MOVEMENT OF THIS SYSTEM IS IN RESPONSE TO DEEP SOUTHERLY/SOUTHWESTERLY MID LVL FLOW ON ERN SIDE OF ADVANCING UPPER TROUGH ACROSS OHIO VLLY/GREAT LAKES STATES. WITH SUCH GOOD AGREEMENT AMONG OPERATIONAL/ENSEMBLE SOLNS ON EVOLUTION/INTERACTION OF THESE FEATURES...WILL INCREASE POPS TO CATEGORICAL INTO MONDAY...WITH SOME HEAVIER RAFL POSSBL SRN PORTIONS OF VT. FAIRLY QUICK MOVEMENT OF TROPICAL SYSTEM SHOULD PRECLUDE WIDESPREAD VERY HVY RAFL...THOUGH A NUMBER OF AREAS COULD RECEIVE AND ADDL 0.75 TO 1.5 INCHES IN THE 24 PERIOD FROM 12Z MONDAY TO 12Z TUE. TEMPS TO ALSO TREND COOLER BY MONDAY DUE TO THE WIDESPREAD RAFL/CLOUD COVER. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... REMNANTS OF EXITING SYSTEM FROM WEEKEND CONTINUE TO LIFT N AND E AWAY FROM THE REGION. WILL CONTINUE MENTION OF SHOWERS TUES NGT INTO WED MORN...TAPERING THEM FROM SW TO NE BFR ENDING BY MIDDAY WED. MDLS HAVE SHIFTED A BIT WITH APPROACH OF NEXT SYSTEM. CURRENT RUNS FAVOR THURS/FRI DUE TO SFC RIDGE WHICH BUILDS OVER AREA LATE WED INTO EARLY THURS. WARM FRNTL PRECIP LIFTS N INTO AREA THURS AFTNOON...MVG N OF CWA BY THURS NGT. THIS WILL PUT CWA INTO WARM SECTOR AHEAD OF CD FROPA ON FRI INTO SAT MORN. WITH INCR INSTABILITY OF BEING IN WARM SECTOR...PUT IN MENTION OF TRW BUT KEPT AT CHANCE POPS DUE TO TIMING IN MDL ISSUES. HIGH PRESSURE WORKS OVER THE CWA BEHIND FRNT ON SAT CLRING REGION OUT. HAVE USED HPC MDL TEMPS AND ADJUSTED BASED ON NEW GUIDANCE FOR FRNTS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... FOR THE FIRST 24 HOURS THROUGH 06Z SUNDAY...SCT RW/TRW PSSBL THRU 00Z-02Z SUN AS MEANDERING FRNTL SYSTEM MVS THRU THE AREA. EXPECTING COND MAINLY MVFR AS HZ PERSISTS ACROSS THE AREA. RAINFALL/FG AT SLK/MPV MAY BRING CHANCE OF IFR AT TIMES DUE TO VSBY RESTRICTION. MAINLY FG/HZ OVERNGT...WITH CHANCE FOR PRECIP AFT 12Z ACROSS AREA AS DAYTIME HEATING WORKS ON AREA CU. WINDS MAINLY LGT/VAR THRU 10Z SUNDAY...BECM MORE SSW 5-10KT EXCEPT ENE AT KMSS. HIR WILL BE OBSCD THRU FORECAST PERIOD DUE TO COMBO OF HZ/PRECIP AND LWR CEILINGS DUE TO ANY TS FORMATION. 18Z SUNDAY THROUGH TUESDAY...FRONTAL BNDRY CONT TO MEANDER ACRS AREA THROUGH SUNDAY. SOME MVFR POSSIBLE IN MORNING FG/HZ...WHICH MAY LWR VSBY DOWN TO 3-5SM AT TIMES. REGION WILL CONTINUE TO SEE CHANCE FOR RW/TRW DURING THE DAY SUNDAY AS SYSTEM OVER THE GREAT LKS PUSHES EAST. MAINLY MVFR COND DURING THIS TIME. THIS LOW WILL BE COMBINING WITH TROPICAL REMNANTS MVG NORTH ALONG THE COAST TO BRING HEAVIER RAINFALL TO THE AREA SUN NGT INTO TUES...BFR CLRING REGION ON WED. THIS INCR RAINFALL WILL LWR COND FROM MVFR DOWN TO IFR AT TIMES DUE TO VSBY REDUCTION AND LOWER CEILINGS. && .HYDROLOGY... SLOW MOVING STORMS POSSBL ON SUNDAY DUE TO RELATIVELY LIGHT MID TO UPPER LVL WIND REGIME AND MOIST COLUMNAR MOISTURE PROFILES. LOWEST FF GUIDANCE IS ACROSS THE NORTHERN THIRD OF VERMONT...IN PARTICULAR ACROSS PORTIONS OF FRANKLIN/LAMOILLE/ORLEANS/CALEDONIA/ORANGE COUNTIES....WHERE 3 HR FF GUIDANCE IS AROUND 2 INCHES DUE TO CONVECTIVE SYSTEM AFFECTING THESE AREAS OVER THE PAST TWO NIGHTS. THUS THESE AREAS WOULD HAVE THE HIGHEST POTENTIAL OF ANY LOCALIZED RUNOFF PROBLEMS ON SUNDAY SHOULD SLOW MOVING CONVECTION DEVELOP. OUTSIDE OF THESE AREAS...VALUES SOMEWHAT HIGHER...AND ON THE ORDER OF 3 INCHES. IN TERMS OF BARRY REMNANTS...AGAIN...FAIRLY QUICK MOVEMENT OF SYSTEM SHOULD PRECLUDE WIDESPREAD VERY HEAVY RAFL...WITH QPF ENSEMBLE SOLNS ADVERTISING A BROAD 0.75 TO 1.5 INCH RAFL ACROSS THE ERN TWO THIRDS OF THE FA DURING THE 24 HR PERIOD FROM 12Z MONDAY TO 12Z TUESDAY. THIS SHOULD LIMIT OVERALL HYDRO/FLOODING THREAT...THOUGH SINCE WE/RE DEALING WITH A TROPICAL REMNANT...SITUATION WILL BE MONITORED CLOSELY. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...JMG NEAR TERM...BANACOS SHORT TERM...JMG LONG TERM...JN AVIATION...JN HYDROLOGY...JMG
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 203 PM EDT SAT JUN 2 2007 NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-031815- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 203 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY. TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND NORTHERN NEW YORK ON MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BURLINGTON. VTZ002>004-006-007-016-031815- WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN- 203 PM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY. TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND NORTHERN NEW YORK ON MONDAY. A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. BANACOS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1146 AM EDT SAT JUN 2 2007 NYZ026>031-034-035-087-022200- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR 1146 AM EDT SAT JUN 2 2007 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING... A STATIONARY FRONT ACROSS THE ST. LAWRENCE VALLEY COMBINED WITH AN UPPER LEVEL DISTURBANCE APPROACHING FROM SOUTHEASTERN ONTARIO WILL RESULT IN THE DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS NORTHERN NEW YORK THIS AFTERNOON INTO THIS EVENING. A HUMID AIR MASS COMBINED WITH PARTIAL SUNSHINE WILL ALLOW FOR ENOUGH DESTABILIZATION FOR POSSIBLE STRONG TO POTENTIALLY SEVERE STORMS LATE TODAY. THE MAIN THREAT IS EXPECTED TO BE LOCALIZED STRONG WINDS AND POSSIBLE HAIL. CLOUD TO GROUND LIGHTNING WILL ALSO RESULT IN A HAZARD NEAR THUNDERSTORMS. IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON OR THIS EVENING...KEEP AN EYE TO THE SKY AND STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS PROVIDING WEATHER INFORMATION FOR UPDATES ON POSSIBLE THUNDERSTORM ACTIVITY. VTZ001-002-005-006-008>012-016>019-022200- GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-LAMOILLE- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO...ST. ALBANS... BURLINGTON...JOHNSON...STOWE...MONTPELIER...MIDDLEBURY... VERGENNES...BRADFORD...RANDOLPH...RUTLAND...SPRINGFIELD... WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...UNDERHILL... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1146 AM EDT SAT JUN 2 2007 ...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THIS EVENING... A STATIONARY FRONT ACROSS FAR NORTHERN VERMONT COMBINED WITH AN UPPER LEVEL DISTURBANCE APPROACHING FROM SOUTHEASTERN ONTARIO WILL RESULT IN THE DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS NORTHERN NEW YORK THIS AFTERNOON...WITH ACTIVITY TRACKING EASTWARD INTO VERMONT DURING THE LATE AFTERNOON AND INTO THIS EVENING. A HUMID AIR MASS COMBINED WITH PARTIAL SUNSHINE WILL ALLOW FOR ENOUGH DESTABILIZATION FOR POSSIBLE STRONG TO POTENTIALLY SEVERE STORMS LATE TODAY ACROSS THE CHAMPLAIN VALLEY...CENTRAL...AND SOUTH-CENTRAL VERMONT. THE MAIN THREAT IS EXPECTED TO BE LOCALIZED STRONG WINDS AND POSSIBLE HAIL. CLOUD TO GROUND LIGHTNING WILL ALSO RESULT IN A HAZARD NEAR THUNDERSTORMS. IF YOU ARE PLANNING OUTDOOR ACTIVITIES THIS AFTERNOON OR THIS EVENING...KEEP AN EYE TO THE SKY AND STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS PROVIDING WEATHER INFORMATION FOR UPDATES ON POSSIBLE THUNDERSTORM ACTIVITY. BANACOS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 152 PM EDT SAT JUN 2 2007 VTZ011-019-021852- EASTERN RUTLAND-WESTERN RUTLAND- INCLUDING...CHIPPENHOOK...CLARENDON...CLARENDON SPRINGS... CUTTINGSVILLE...EAST CLARENDON...EAST POULTNEY...EAST WALLINGFORD... IRA...LAKE ST. CATHERINE STATE...MIDDLETOWN SPRINGS...NORTH PAWLET... POULTNEY...SHREWSBURY...SOUTH POULTNEY...SOUTH WALLINGFORD... TINMOUTH...WALLINGFORD AND WELLS 152 PM EDT SAT JUN 2 2007 AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 9 MILES SOUTHWEST OF POULTNEY...MOVING EAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR LAKE ST. CATHERINE STATE...WELLS BY 210 PM...NEAR MIDDLETOWN SPRINGS AND TINMOUTH BY 220 PM...NEAR WALLINGFORD AND SOUTH WALLINGFORD BY 240 PM. THIS THUNDERSTORM WILL CONTAIN FREQUENT LIGHTNING...GUSTY WINDS...BRIEF HEAVY DOWNPOURS AND SMALL HAIL TO A HALF INCH.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 209 PM EDT SAT JUN 2 2007 NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-022015- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...BURLINGTON...MONTPELIER... MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 209 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM... THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE THUNDERSTORM WATCH EFFECTIVE UNTIL 8 PM FOR THE FOLLOWING COUNTIES IN VERMONT AND NORTHERN NEW YORK. IN NEW YORK...ST. LAWRENCE...FRANKLIN...ESSEX...AND CLINTON. IN VERMONT...GRAND ISLE...CHITTENDEN...ADDISON...WASHINGTON...ORANGE...RUTLAND...AND WINDSOR. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE WATCH AREA THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY DAMAGING WINDS AND POSSIBLE SEVERE HAIL. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION...INCLUDING POSSIBLE WARNINGS. BANACOS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 236 PM EDT SAT JUN 2 2007 VTZ011-021930- WESTERN RUTLAND- INCLUDING...NORTH PAWLET...PAWLET AND WELLS 236 PM EDT SAT JUN 2 2007 AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WEST SOUTHWEST OF WELLS...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR PAWLET...NORTH PAWLET AND WEST PAWLET THROUGH 315 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THIS THUNDERSTORM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 320 PM EDT SAT JUN 2 2007 VTZ009>012-018-019-022130- WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD... RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION... BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 320 PM EDT SAT JUN 2 2007 AT 320 PM...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS CONTINUING TO DEVELOP ACROSS ADDISON...ORANGE...RUTLAND AND WINDSOR COUNTIES IN VERMONT. THESE STORMS WILL CONTINUE THROUGH 5 PM...AND MOVE EAST AT 20 TO 30 MPH. SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...OCCASIONAL LIGHTNING AND WIND GUSTS 40 TO 50 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. JN
The Burlington radar (KCXX), 30 km away, was scanning. The volume nearest the first event began at 20:03 UTC.
4 hail, 3 thunderstorm wind. Local standard time, as filed.
Penny size hail covering the back deck of a house in Peru.
Numerous trees and power lines downed by strong winds.
Nickel size hail reported.
Trees and power lines downed by damaging winds.
Penny size hail reported.
Quarter to half dollar size hail reported.
Thunderstorm winds blew a tree over and leaning across a power line.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New York in 2007Every state in 2007This day in weather historyWarnings in New York, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34936, 34939, 34937, 34940, 34938, 34949, 34941.